# SDR UIEA201904123844

- Difficulty date: April 10, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,742 hours, 16,922 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Failed
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL EICAS MSG ON DESCENT.  PERFORMED FIM FAULT TREE 985 AND FOUND RELAY K1206 TO BE FAULTY. REMOVED AND REPLACED K1206 RELAY.  FOUND FAULTY CONTROL SWITCH SENSOR ASSY- COULDNT R & R BECAUSE LOWER CARGO WAS LOADED.  REMOVED AND REPLACED RELAY K1008 PER FIM FAULT TREE 985 IN PANEL 136 IAW AMM WDM 21-58-16. OPS CHECK GOOD ON GROUND. PERFORMED TROUBLE SHOOTING PER WDM 21-58-13. FOUND BAD GROUND AT GD1208-DC. WIRE W986-008-20.   TERMINATED WIRE AT GD1208-DC IAW SWPM 20-30-00. SYSTEM OPS CHECKED GOOD AT THIS TIME IAW AMM 21-58-00.
